Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Aug 6, 2016, 4:01 PM EDT for Putnam County, Rockland County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2016, 4:01 PM EDT (20:01 UTC)
- Expired
- Aug 6, 2016, 4:45 PM EDT
- In force
- 44 min
- Issued by
- NWS New York, NY
Counties Putnam County, NY, Rockland County, NY
The radar
The Brookhaven radar (KOKX), 109 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
376
WWUS81 KOKX 062001
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
401 PM EDT SAT AUG 6 2016
CTZ005-NJZ002-NYZ067>070-062045-
NORTHERN FAIRFIELD-WESTERN PASSAIC-NORTHERN
WESTCHESTER-ROCKLAND-PUTNAM-ORANGE-
401 PM EDT SAT AUG 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FAIRFIELD...CENTRAL PASSAIC...ROCKLAND...PUTNAM...NORTHERN
WESTCHESTER AND SOUTHEASTERN ORANGE COUNTIES...
AT 401 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FISHKILL TO NEAR HARRIMAN TO VERNON
VALLEY. MOVEMENT WAS SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HARRIMAN AROUND 405 PM EDT.
FAHNESTOCK STATE PARK AROUND 420 PM EDT.
WEST POINT AROUND 425 PM EDT.
POMONA AROUND 435 PM EDT.
GREENWOOD LAKE AND NEW YORK--NEWARK AROUND 440 PM EDT.
PEEKSKILL...RINGWOOD...HAVERSTRAW...SLOATSBURG...BREWSTER...LAKE
CARMEL...MAHOPAC...CARMEL AND YORKTOWN HEIGHTS AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST HAVERSTRAW...
HIGHLAND MILLS...BREWSTER HILL...THIELLS...PUTNAM LAKE...
CROTONOON-HUDSON...VAILS GATE...HILLBURN...PEACH LAKE AND VIOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4137 7419 4154 7399 4151 7400 4145 7400
4144 7398 4149 7393 4153 7353 4151 7344
4149 7344 4150 7339 4120 7376 4111 7416
4113 7421 4109 7423 4108 7429 4115 7442
4120 7437 4129 7455
TIME...MOT...LOC 2001Z 296DEG 13KT 4154 7388 4134 7412 4126 7447
$$
JMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:52 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 6, 3:52 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service New York NY 352 PM EDT SAT AUG 6 2016 .SYNOPSIS... A cold front will move east across the region this evening followed by high pressure through Tuesday. The high will slide offshore Wednesday followed by a cold front Wednesday night. This boundary will remain in the vicinity through Friday as waves of low pressure track along it. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... At 1930z...A line of thunderstorms extending NE across Northern NJ will continue moving east across the NYC Metro area by 2030z and central Long Island by 22z. Heavy rain, lightning, and wind gusts up to 40 mph will occur along this line, resulting in minor urban flooding of low lying poor drainage areas with estimated max hourly rates up to 1.5. Outside of this organized line ahead of the cold front, heavy showers and TSTMs will be more scattered, but still capable of producing torrential rain, lightning, and gusty winds. Storms are forecast to end with the passage of this cold front by 8 pm. Skies will rapidly clear behind this front on drying NW winds with temperatures falling into and through the 60s. A moderate risk of rip currents will continue through this evening at Atlantic Ocean beaches. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Fair and dry weather is forecast as high pressure dominates our local area weather. A short wave is forecast to pass north of the area during Sunday afternoon. Any chance of showers will remain north of CT. Temperatures will average near normal. && .LONG TERM /MONDAY THROUGH SATURDAY/... Models are in good agreement with the beginning of this period with surface high pressure continuing to build into the area Monday and pushing offshore Tuesday. Aloft, the area will be between and exiting trough and approaching ridge, with the ridge axis moving overhead on Tuesday. A warm front approaches Tuesday night. Thereafter, the models diverge on their solutions. The warm front may not make it fully through until Thursday night if the 00Z ECMWF is correct. It then keeps the area warm sectored through the end of the week. The 12Z GFS lifts the warm north on Wednesday. A cold front then approaches the region Wednesday night into Thursday, but stalls it in the vicinity with several waves of low pressure moving along the boundary through the end of the week. Given the large uncertainty, an ensemble approach seems appropriate for this time period, with a slight chance to a chance for showers and thunderstorms from Wednesday through the end of the week. Temperatures through the period will be seasonable through the end of the week, with seasonably warm conditions for the end of the week. Comfortable humidity for the beginning of the week, then humidity levels rise as we approach the middle and then especially the end of the week as the warm front approaches the area and then a frontal boundary remains in the vicinity through the end of the week. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... ...Update on approaching Thunderstorms... Based on current radar trends, if the timing and coverage of storms over New Jersey holds, they will reach the New York City airports in approximately the 2030- 2130Z time period. A cold front will pass through the region late this afternoon and evening. Scattered showers and thunderstorms are expected in advance of the cold front. The TAF TEMPO groups indicate the best window for these to occur, and should not be interpreted as thunderstorms occurring for the whole time period. Ceilings and visibility will be at VFR levels outside of showers and thunderstorms. Update on approaching thunderstorms: Based on current radar trends, if the timing and coverage of storms over western New Jersey maintain, they will reach the New York City airports in to 2000- 2030Z time period. Southwest winds will shift to the northwest behind the cold frontal passage. For Sunday, there is a sea breeze potential along the immediate south coasts. Otherwise, northwest flow is expected to continue. .OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY... .Sunday-Tuesday...VFR. .Wednesday-Thursday...Periods of MVFR or lower possible with a frontal system in the area. && .MARINE... Scattered showers and TSTMS will precede the passage of a cold front moving east across the coastal waters this evening. The main hazards associated with these storms will be heavy rain, lightning and potential for strong gusty winds. Southwest winds will range from 10 to 15 kt with Gusts to 20kt on the ocean waters. Winds will shift from the NW with the passage of the front this evening. Tonight through wednesday...Winds and seas will remain below Small Craft Advisory, SCA levels as a large high pressure system dominates our local area weather. However, waves build to 5 ft on the ocean mainly Thursday night with a prolonged period of southerly flow. There is a slight chance to a chance for showers and thunderstorms from Wednesday through the end of the week as a warm front approaches and moves through, then a cold front stalls in the vicinity of the waters. && .HYDROLOGY... Mainly scattered showers and thunderstorms are forecast through this evening with basin average rainfall less than 1/2 inch. Isolated rainfall amounts of 2 inches plus may cause localized flash flooding in widely scattered heavy showers and thunderstorms. No significant widespread precipitation is expected through Wednesday. Thereafter, there is large uncertainty with rainfall amounts and placement of a frontal boundary that approaches the area through the end of the week. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...GC/JP NEAR TERM...GC SHORT TERM...GC LONG TERM...JP AVIATION...JMC MARINE...GC/JP HYDROLOGY...GC/JP
Hazardous weather outlook, Aug 6, 10:09 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1009 AM EDT SAT AUG 6 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-071415- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 1009 AM EDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY IMPACT THE AREA THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREATS ARE LOCALLY DAMAGING STRAIGHT LINE WINDS AND HEAVY RAIN. THE STORM PREDICTION CENTER HAS PLACED THE LOCAL AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-071415- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1009 AM EDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY IMPACT THE COASTAL WATERS THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREATS ARE LOCALLY DAMAGING STRAIGHT LINE WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-080-081-178-179-071415- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 1009 AM EDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY IMPACT THE AREA THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREATS ARE LOCALLY DAMAGING STRAIGHT LINE WINDS AND HEAVY RAIN. THE STORM PREDICTION CENTER HAS PLACED THE LOCAL AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THERE IS A MODERATE RISK FOR RIP CURRENT DEVELOPMENT AT ATLANTIC OCEAN BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Aug 6, 3:17 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
317 PM EDT SAT AUG 6 2016
NJZ002-004-103-NYZ069-062000-
EASTERN PASSAIC-WESTERN BERGEN-WESTERN PASSAIC-ROCKLAND-
317 PM EDT SAT AUG 6 2016
...A STRONG THUNDERSTORM WILL AFFECT PASSAIC...NORTHWESTERN BERGEN
AND ROCKLAND COUNTIES...
AT 316 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER POUGHKEEPSIE--
NEWBURGH...OR NEAR WEST MILFORD...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR... POUGHKEEPSIE--NEWBURGH AROUND 320 PM
EDT. BLOOMINGDALE AROUND 330 PM EDT. RINGWOOD AROUND 335 PM EDT.
POMPTON LAKES AROUND 340 PM EDT. WAYNE AROUND 350 PM EDT.
PATERSON...PARAMUS...RIDGEWOOD...RAMSEY...SUFFERN AND HAWTHORNE
AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HILLBURN...NORTH
HALEDON...AIRMONT...ALLENDALE...UPPER SADDLE
RIVER...WYCKOFF...MIDLAND PARK...WALDWICK...GLEN ROCK AND WANAQUE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4108 7449 4109 7450 4120 7437 4114 7423
4116 7421 4111 7404 4106 7404 4107 7406
4104 7407 4092 7407 4089 7413 4092 7428
4097 7428 4098 7430 4100 7430 4101 7439
4103 7442 4102 7443 4105 7445 4104 7450
TIME...MOT...LOC 1916Z 280DEG 15KT 4105 7440
JMCSpecial weather statement, Aug 6, 3:45 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
345 PM EDT SAT AUG 6 2016
NJZ004-105-107-062030-
EASTERN PASSAIC-WESTERN ESSEX-WESTERN UNION-
345 PM EDT SAT AUG 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN UNION...EASTERN
PASSAIC AND ESSEX COUNTIES...
AT 344 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR KINNELON TO MENDHAM TO ANNANDALE.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR... FAIRFIELD AROUND 405 PM EDT.
CALDWELL AROUND 415 PM EDT.
PASSAIC...PLAINFIELD...SUMMIT...MILLBURN...ORANGE...CLARK AND UNION
AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE NEW PROVIDENCE...
SPRINGFIELD...GLEN RIDGE...MONTCLAIR...LIVINGSTON...LITTLE FALLS...
CLIFTON...BERKELEY HEIGHTS...CRANFORD AND NORTH CALDWELL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4067 7440 4065 7445 4067 7446 4076 7436
4077 7436 4079 7437 4082 7433 4086 7432
4090 7433 4089 7428 4091 7427 4092 7428
4089 7413 4086 7411 4082 7412 4085 7418
4074 7421 4068 7428 4061 7431 4059 7446
TIME...MOT...LOC 1944Z 292DEG 14KT 4095 7438 4079 7457 4064 7490
JMCSpecial weather statement, Aug 6, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
401 PM EDT SAT AUG 6 2016
CTZ005-NJZ002-NYZ067>070-062045-
NORTHERN FAIRFIELD-WESTERN PASSAIC-NORTHERN
WESTCHESTER-ROCKLAND-PUTNAM-ORANGE-
401 PM EDT SAT AUG 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FAIRFIELD...CENTRAL PASSAIC...ROCKLAND...PUTNAM...NORTHERN
WESTCHESTER AND SOUTHEASTERN ORANGE COUNTIES...
AT 401 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FISHKILL TO NEAR HARRIMAN TO VERNON
VALLEY. MOVEMENT WAS SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HARRIMAN AROUND 405 PM EDT.
FAHNESTOCK STATE PARK AROUND 420 PM EDT.
WEST POINT AROUND 425 PM EDT.
POMONA AROUND 435 PM EDT.
GREENWOOD LAKE AND NEW YORK--NEWARK AROUND 440 PM EDT.
PEEKSKILL...RINGWOOD...HAVERSTRAW...SLOATSBURG...BREWSTER...LAKE
CARMEL...MAHOPAC...CARMEL AND YORKTOWN HEIGHTS AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST HAVERSTRAW...
HIGHLAND MILLS...BREWSTER HILL...THIELLS...PUTNAM LAKE...
CROTONOON-HUDSON...VAILS GATE...HILLBURN...PEACH LAKE AND VIOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4137 7419 4154 7399 4151 7400 4145 7400
4144 7398 4149 7393 4153 7353 4151 7344
4149 7344 4150 7339 4120 7376 4111 7416
4113 7421 4109 7423 4108 7429 4115 7442
4120 7437 4129 7455
TIME...MOT...LOC 2001Z 296DEG 13KT 4154 7388 4134 7412 4126 7447
JMCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 4:16 PM EDT | Special Weather Statement | OKX | Bronx, New York, Richmond | 44 min |
| Aug 6, 4:56 PM EDT | Special Weather Statement | OKX | Kings, Nassau, Queens, Richmond | 49 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | OKX | Bergen, Passaic | 43 min |
| Aug 6, 3:45 PM EDT | Special Weather Statement | OKX | Essex, Union | 45 min |
| Aug 6, 3:05 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 55 min |
| Aug 6, 3:30 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 60 min |
| Aug 6, 4:13 PM EDT | Special Weather Statement | OKX | 47 min | |
| Aug 6, 4:34 PM EDT | Special Weather Statement | OKX | 41 min | |
| Aug 6, 4:59 PM EDT | Special Weather Statement | OKX | 46 min | |
| Aug 6, 5:19 PM EDT | Special Weather Statement | OKX | 41 min | |
| Aug 6, 6:02 PM EDT | Special Weather Statement | OKX | 58 min | |
| Aug 6, 6:06 PM EDT | Special Weather Statement | OKX | 24 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.